MathSciNet Relay Station
MathSciNet bibliographic data
MR552460 (81h:10042a) 10D40 (22E50)
Li, Wen Ch'ing Winnie On the representations of ${\rm GL}(2)$. I. $\varepsilon $-factors and $n$-closeness. J. Reine Angew. Math. 313 (1980), 27–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement